# SDR 98ZZZM956

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AT
- Make and model: Boeing 727227
- Aircraft serial: 22004
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND FLIGHT DECK EMERGENCY EXIT LIGHT WILL NOT TEST.  REPLACED BATTERIES, CHECKED GOOD PER MM 33-50-10.  (M)
